# SDR QXEA2012112901498

- Difficulty date: November 29, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85307111102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S, SPLICE IS CORRODED AT STA 564.5.  REMOVED SPLICE IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  NO REPAIRS ALLOWED TO SPLICE IAW SRM 53-40-03-00-01. MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01 AND INSTALLED NEW SPLICE IAW SRM 51-40-15-02-01.
